# SDR SWAA2024082618428

- Difficulty date: July 28, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N8503A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38813
- Aircraft time: 26,180 hours, 12,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LH FLOOR TO SIDEWALL SUPPORT FRAME HAS MULTIPLE AREAS WITH CORROSION FROM BS727D+10 TO BS727J+9; WL156; LBL 22.<[01] REMOVED AND REPLACED ON AFT CARGO COMPARTMENT L/H FLOOR TO SIDEWALL SUPPORT BS 727 BS 847 LBL 22 IAW SRM 51-40-02 AND DWG 146A7500 ID:0233 REV: -;[02] VERIFIED CORRECTIVE ACTION 1.
